# SDR 2002FA0001113

- Difficulty date: September 20, 2002
- Submitted: September 26, 2002
- Operation: General aviation
- Aircraft: N302JS
- Make and model: Amtr STEENSKYBOLT
- Aircraft serial: 100163
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Part number: F7666A2
- Part serial: C90155C90187
- Condition: Damaged
- Location: Propeller
- Part time: 3,455 hours
- Component: Propeller, Hartzl
- Component part number: HCC24K1BF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP WAS REMOVED WITH 135.0 HOURS SINCE OVERHAUL.  REASON FOR REMOVAL WAS TO EVALUATE PROP FOR POSSIBLE TRADE IN. DURING PRELIMINARY INSPECTION OF BLADE WIDTH AND THICKNESS FOR VALUE ASSESSMENT,  BOTH BLADES WERE FOUND TO BE BELOW MFG MINIMUM SPECS AT 34 INCH STATION.  ONE BLADE MEASURED 3.656 INCHES.  VISUAL CONDITION OF PROPELLER BLADES ARE NEARLY AS IF THEY WERE JUST OUT OF OVERHAUL, MEANING NO FILING HAS BEEN DONE ON LEADING EDGES OF BLADES AND THERE IS VERY LITTLE IF ANY PITTING FROM STONE DAMAGE.  PAINT ALSO LOOKS ORIGINAL FROM OVERHAUL AND HAS NOT BEEN REPAINTED.
